| Catalog Number |
5407FA2023 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 1 device was received.3 device investigation types have not yet been determined.Additional information: 4 devices were labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 4 malfunction events in which the device or cutting accessory fractured.1 event had no patient involvement: no patient impact.3 events had patient involvement: no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11.4 previously reported events are included in this follow-up record.Product return status 2 devices were received.1 device was evaluated based on historical data analysis.1 device investigation type has not yet been determined.
Event or Problem Description
This report summarizes 4 malfunction events in which the device or cutting accessory fractured.- 1 event had the problem identified during a non-clinical procedure; there was no patient involvement.- 3 events had patient involvement; no patient impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale.Corrected data: b5, h6, h11.4 previously reported events are included in this follow-up record.Product return status: 2 devices were received.1 device was not available for evaluation.1 device was evaluated based on historical data analysis.
Event or Problem Description
This report summarizes 4 malfunction events in which the device or cutting accessory fractured.- 1 event had the problem identified before clinical use/exposure; there was no patient involvement.- 3 events had patient involvement; no patient impact.